Balanced local rings with commutative residue fields

Dlab V, Ringel CM (1972)
Bulletin of the American Mathematical Society 78(5): 771-775.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Autor/in
;
Erscheinungsjahr
1972
Zeitschriftentitel
Bulletin of the American Mathematical Society
Band
78
Ausgabe
5
Seite(n)
771-775
ISSN
0002-9904
Page URI
https://pub.uni-bielefeld.de/record/1781640

Zitieren

Dlab V, Ringel CM. Balanced local rings with commutative residue fields. Bulletin of the American Mathematical Society. 1972;78(5):771-775.
Dlab, V., & Ringel, C. M. (1972). Balanced local rings with commutative residue fields. Bulletin of the American Mathematical Society, 78(5), 771-775. doi:10.1090/S0002-9904-1972-13027-1
Dlab, V., and Ringel, C. M. (1972). Balanced local rings with commutative residue fields. Bulletin of the American Mathematical Society 78, 771-775.
Dlab, V., & Ringel, C.M., 1972. Balanced local rings with commutative residue fields. Bulletin of the American Mathematical Society, 78(5), p 771-775.
V. Dlab and C.M. Ringel, “Balanced local rings with commutative residue fields”, Bulletin of the American Mathematical Society, vol. 78, 1972, pp. 771-775.
Dlab, V., Ringel, C.M.: Balanced local rings with commutative residue fields. Bulletin of the American Mathematical Society. 78, 771-775 (1972).
Dlab, Vlastimil, and Ringel, Claus Michael. “Balanced local rings with commutative residue fields”. Bulletin of the American Mathematical Society 78.5 (1972): 771-775.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:40Z
MD5 Prüfsumme
6bf0f735d613af3abb0608d0d2d12c38